I feel like I have arthritis all over me, I can hardly walk for the ache all over my body, now I have severe pains in both thumbs that makes it really difficult to handle anything, what happened to me, I thought I was feeling good enough to get off depression medicine, now I'm back in another hole?
Hello odele. I'm sorry that you're going through such a miserable time. Best I might suggest is that your body is going through withdrawl, even though as you said, it was a slow taper. The aches, these side effects should go away. Might be a bit longer, but the drugs have left your system. Well, hopefully you'll be feeling better, and soon. Best to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 3 answers
Posted 6 Aug 2011 • 3 answers
Posted 20 Nov 2011 • 3 answers
Posted 30 Dec 2011 • 4 answers
Posted 12 Jan 2012 • 2 answers